Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Dermatological Medicine
Volume 2018, Article ID 4062431, 4 pages
https://doi.org/10.1155/2018/4062431
Case Report

Dasatinib-Induced Hypopigmentation in Pediatric Patient with Chronic Myeloid Leukemia: A Case Report and Review of the Literature

1King Abdullah International Medical Research Center, King Saud bin Abdulaziz University for Health Sciences, P.O. Box 9515, Jeddah 21423, Saudi Arabia
2Department of Dermatology, King Khaled National Guard Hospital, National Guard Health Affairs, P.O. Box 9515, Jeddah 21423, Saudi Arabia

Correspondence should be addressed to Bader Alharbi; moc.liamg@redabibrahla.rd

Received 6 March 2018; Revised 3 June 2018; Accepted 4 June 2018; Published 9 July 2018

Academic Editor: Jacek Cezary Szepietowski

Copyright © 2018 Bader Alharbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Dasatinib is an oral second-generation multitarget tyrosine-kinase inhibitor (TKI) that is efficacious in treating imatinib-resistant chronic myeloid leukemia (CML) or intolerant cases. Noncutaneous adverse effects with dasatinib are well known in the literature, most commonly cytopenias and fluid retention, while pigmentary abnormalities have rarely been reported. We report the case of a 12-year-old male known case of CML, who presented to dermatology clinic approximately 2 years after initiating dasatinib treatment, with new-onset hypopigmentation of his upper limb, upper chest, and both knees of six months’ duration.